Stochastic invertible mappings for Tsallis distributions - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Physique Year : 2006

Stochastic invertible mappings for Tsallis distributions

Christophe Vignat
Angelo Plastino
  • Function : Author
No file

Dates and versions

hal-00621844 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621844 , version 1

Cite

Christophe Vignat, Angelo Plastino. Stochastic invertible mappings for Tsallis distributions. Comptes Rendus. Physique, 2006, 7 (3-4), pp.442-448. ⟨hal-00621844⟩
83 View
0 Download

Share

Gmail Facebook X LinkedIn More